MAUDE Adverse Event Report: FRESENIUS KABI USA LLC IVENIX INFUSION SYSTEM; INFUSION MANAGEMENT SYSTEM (IMS)

FRESENIUS KABI USA LLC IVENIX INFUSION SYSTEM; INFUSION MANAGEMENT SYSTEM (IMS)
Model Number 030-0027-06; 030-0027-07
Medical Device Problem Codes Computer Software Problem (1112); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported: during internal testing, there is a scenario where the lvp modifier menu may not display the modifier as shown in the infusion management system (ims).For example, if a modifier name was changed after infusates were deployed and then the user selectively deploys infusate(s) without selecting the option to "deploy all modifiers", there is a scenario where the ims and lvp become misaligned for infusates that were not marked as updated and/or selected to be deployed in the ims deployment manager.For those infusates(s) that are not deployed, the changed modifier is no longer displayed as an option on the lvp.The lvp and ims modifier menu are not aligned when the modifier is changed after deployment in a certain scenario.The lvp does not display the modifier's programming limit as an option in its modifier menu in the scenario when it has been changed in ims and then the user does not choose to "deploy all modifiers" and only selectively.An active infusion was not stopped.Reporting as a conservative measure.No adverse effects were reported.A defect risk assessment is currently being performed while investigating this issue.Fresenius kabi is submitting a conservative report while assessing whether there is any clinical risk.
 
Event or Problem Description
The lvp does not display the modifier's programming limit as an option in its modifier menu.The deployment manager tool is used to deploy the configured drug library to the lvp.Updating a modifier that is associated with multiple infusates and then selectively deploying some of the infusates results in a misalignment of the modifier for those infusates that were not deployed.The lvp does not display the modifier's programming limit as an option in its modifier menu due to multiple versions of the modifier.This issue does not adversely affect the pump.There is a potential incorrect infusate hazard.A defect risk assessment was completed at the end of march 2025.The risk has been categorized as acceptable with the severity of harm assessed as minor (occurrence of harm is remote).

Brand Name
IVENIX INFUSION SYSTEM
Common Device Name
INFUSION MANAGEMENT SYSTEM (IMS)
Manufacturer (Section D)
FRESENIUS KABI USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer (Section G)
FRESENIUS KABI USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047
8475502913
MDR Report Key21599745
Report Number3014732157-2025-00200
Device Sequence Number8266469
Product Code PHC
UDI-Device Identifier00811505030443
UDI-Public00811505030443
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number030-0027-06; 030-0027-07
Device Catalogue Number030-0027-06; 30-0027-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date04/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown